I am 27 years old. I have had heart palpitations ever since I was 14. Was first misdiagnosed with MVP. Found out 10 years later, I do not have MVP. I have had every test. EKG, ECHO, STRESS ECHO, 30 DAY EVENT MONITOR AND TILT TABLE TEST.
I was then diagnosed with POTS. I am fine with the ocasional PVC'S. Except over the past 5 days I have been having them every 5 mins on average. Should I be concerened??? Is the new frequency of them more dangerous than the ocasional PVC???? Whats the most you can have a day safely???
I take a Beta blocker for both the POTS and the PVC's.....All I need to know is if I should be worried.
No, don't be worried as long as you have been checked out by your doctor and it sounds like you have had a very thorough work-up. Tons of things can cause an increase in PVCs, stress, caffeine, hormonal changes, stomach upsets, the list goes on and on. When I had my last holter monitor I think I had somewhere around 4000 PVCs, almost as many PACS and a couple of runs of tachycardia. Cardiologist was not at all concerned. Just try not to get all upset about them, it will just make them worse.
I agree w. CFS56 on this one.....alot of times they are benign and more scary than anything. You should try to put your mind at ease and put this into perspective that our hearts beat on an average of over 100,000 times in any given day...if the PVC's are getting progressive i would definately give the office a call tomorrow and tell them that you are getting progressive runs of PVC's and they seem to be increasing...the may just make an adjustment of your meds...and no i wouldn't be worried either as the above post says....PVC's have a mind of their own and sometimes just need to be put in their place and that is what the doctor is for...don't lose sleep over it but also don't allow it to continue if your doc can help you out with it.....
I had that happen to me last year. I usually feel a dozen or so a day, but they increased to at least 1 every 5 minutes. My doctor told me it was nothing to worry about and to take another 1/4 of my atenolol until they settled down. Which they did. They always do and yours will too.
You have been checked out and your heart is normal. For peace of mind, call the office. Hopefully once you talk to them, the skips will settle down faster. I really couldn't figure out why mine started up with more frequency. For me, they don't happen during a stressful situation, they seem to happen a few days later. I have to think back to try and figure it out.
In this case, I had lost my dog for several hours and was frantically looking for her. No skips while I'm out searching the neighborhood, crying my eyes out. Two days later...skips.
go figure......oh, and I found my dog!
Frenchie - skippinghearts.com
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.